# SDR MASA2016122012764

- Difficulty date: December 20, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 30,633 hours, 25,175 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WILL NOT OPEN. LUBED DOOR AND RE-INSTALLED UPLOCK STRUT ASSY.
